# SDR DXTA2009062403698

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 2,426 hours, 1,606 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CAS "HYD VOL LOW".  HYD RESEVOIR VOL INDICATES 110 CUBIC INCHES.  HYD FLUID ALL OVER NOSE GEAR AND BELLY OF ACFT.   T/S SYSTEMS, FOUND NOSE GEAR FLEXIBLE EXTEND LINE RUPTURED. REMOVED & REPLACED BOTH THE EXTEND & RETRACT LINES WITH NEW IAW MM 32-30-00. SERVICED HYD RESERVOIR. SWUNG LANDING GEAR 12X, LINES LK CHK & OP CHK GOOD.
